# SDR 95ZZZW296

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 380
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK, FOUND CORROSION OF FRAME BS 380 FROM BL 0 TO RBL 24 UPPER FLANGE.  REMOVED BAD SECTION.  REPAIRED AS PER SRM 53-10-8 AND SRM 51-30-2.  STA 380 FROM BL 0 TO RBL 24 7075-T73.  TOTAL CYCLES 29577.
